# SDR ASAA2022021837499

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,579 hours, 15,194 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B ON, LEVEL 8000', HDG SEL, ALT HOLD, STAB TRIM HUNTS FORWARD - BACK 0.2 UNITS EVERY 4 SECONDS. CONTINUED IN VER SPEED AS WELL FLAPS 5 DEGEES 190 KIAS. GROUNDED - YES. NO FAULTS LAST LEG FCC A OR B. RAN BITE LIBRARY 60.32 FOR SPEED/STAB TWICE - FAILS FOR ELEV POS SENSOR 2 "B" FCC 22-11126. PERFORMED B737-800 FIM 22-12 TASK 812 COULD NOT REPRODUCE FAULT 22-11126 AFTER POWER CYCLE. ALL BITE LIBRARY TESTS PASSED. AS A PRECAUTION CHECKED ELEVATOR POSITION SENSOR RIG REF B737-800 AMM 22-11-30-980-002 ALL VALUES WITHIN LIMITS.
